Thin groups of prime-power order and thin line algebras

Caranti, A. and Mattarei, S. and Newman, M. F. and Scoppola, C. M. (1996) Thin groups of prime-power order and thin line algebras. The Quarterly Journal of Mathematics, 47 (3). pp. 279-296. ISSN 0033-5606

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

..

Keywords:bmjdoi
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:18521
Deposited On:05 Jul 2017 15:26

Repository Staff Only: item control page